MathSciNet Relay Station
MathSciNet bibliographic data
MR1413633 53C56 (53C15 53C30 57T15)
Guan, Daniel A splitting theorem for compact complex homogeneous spaces with a symplectic structure. Geom. Dedicata 63 (1996), no. 2, 217–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement